I'm on Depo-Provera shot but know I think im pregnant. I have been having symptoms and brown color discharge could I be pregnant?
It's possible. But unlikely. The only method of birth control that is foolproof is abstinence, so it is always possible you could be pregnant. That said, depo-provera is highly effective. If you have been getting your shots on time, there is minimal risk (but not nonexistent) of getting pregnant. Get a pregnancy test.
Last month on Depo-Provera shot. Been having heartburn constantly & brown discharge/light spotting. Could I be pregnant? Unprotected sex.
Less likely. If you had the Depo-Provera shot last month its less likely you are pregnant. Depo prevents pregnancy but you could still bleed and get a vaginal infection. Please see your doctor.
I am on Depo-Provera and recived my shot in may but im jus now experiencing bleeding, light brown discharge and pregnancy symptoms 6 weeks after the shot.
Depo bleeding. Depo can cause irregular timed bleeding especially early on. Like most birth control it is not 100% effective. Its more like 95-97%, which means a few women do conceive on it. I would check a pregnancy test to be certain.
In 3 days I will be getting my next Depo-Provera shot but these past 3 weeks I been having unprotected sex &brown discharge am I'm pregnant or my period?
See your doctor. If you are late getting your depo-provera shot, you could certainly be pregnant. Depo Provera (medroxyprogesterone) is a very effective contraceptive but you must get the shot every three moinths! Your sex would indeed be "unprotected" if it is beyond three months and you should not get another shot until you get a pregnancy test to make sure you are not pregnant...
I've been on Depo-Provera for a year now and I haven't had a period until now and it's been kind of heavy and I have a brown discharge. Could I be pregnant?
Depo-provera. When in doubt, take a pregnancy test. If you are having a period, however, you probably are not pregnant. Irregular bleeding is not unusual with depo.
Had baby oct 29th started Depo-Provera dec 13th jan 5th I bled till the 19th then the 20th had brown discharge now pregnancy symptoms could I be pregnant?
Take a test. It's possible you're pregnant. If you conceived more than about 2 weeks ago, then an over the counter pregnancy test should be adequate. If the test is negative then you can feel reassured. It is very unlikely that you could have conceived after the Depo-Provera injection. Also, irregular bleeding is the most common side effect of depo.
Vag bleeding. Depo Provera (medroxyprogesterone) is known to cause irregular bleeding. Whether you are pregnant or not - hard to tell. Most likely not if you've had a bleeding and then discharge, bu if in doubt, do pregnancy test.
I had unprotected sex 5 days before my Depo-Provera shot was done for the 12 weeks. I have a lot of brown discharge but no period. Could I be pregnant?
Always possible. All contraceptives have a failure rate. Best way to not get pregnant is to not have sex. But, depot is very effective and if you had sex prior to tthe 12 weeks, then you have a 2 percent chance of being pregnant.
I'm on the Depo-Provera shot & I have unprotected sex and I've been having irregular discharge am I pregnant?
Probably not. Although condom use with Depo Provera (medroxyprogesterone) is a great combination to reduce the chances of pregnancy or std transmission, pregnancy is unlikely (les than 1/500) if it has been less than 12 weeks since your last depoprovera shot.
I'm on the Depo-Provera shot and not pregnant but have dark brown discharge with pain, I haven't had my period at all this month because of the shot?
Depo shot. Depo-Provera can cause irregular bleeding or none at all. The dark brown discharge is old blood but nothing to worry about.
Having. Unprotected sex 8 days before next Depo-Provera shot now having brown mucus discharge am I'm pregnant or I'm good?
Take a test. If you have been receiving your Depo-Provera shots on schedule you should be ok. Brown mucus can be a normal discharge depends how long it lasts. Go see your gyn.